- Jun 10, 2013
Hello there. Just over one year ago I started taking risperidone 2mg To get rid of some voices that I was hearing that gradually subsided in a few months. about a month ago my dosage was reduced from 2mg right to 1mg. With in a few days I started feeling weird, hard to discribe really just felt like I was more agitated, and seemed a little spaced out at times and was thinking about it all the time and started to get stressed out. I did not hear any voices. I was bad for a day then It seemed like it got slightly better in the next 2 weeks untill I told my doctor about It. I asked him if it was withdrawal and he told me there is no such thing as withdrawal from risperidone and if I feel bad in any way I should go back up to the 2mg. I took his advice. Im just wondering now if there is any possiblity my doc is wrong and I was just experiencing withdrawal because I really wanted to get off this drug. I thinking of asking him for 1.5mg the next time i see him.